# SDR A6WA200840352

- Difficulty date: April 19, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXIST ON FLIGHT COMPARTMENT BULKHEAD FS 280 RBL 9 WL 93.0  FLIGHT COMPARTMENT BULKHEAD REPAIRED IAW REO 601R-53-11-1376.
